# SDR AALA201909059011

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 58,181 hours, 25,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: F/A FLASH LIGHT AT L1 DOOR AREA INOPERATIVE. REPLACED BATTERY OF F/A FLASH LIGHT AT L1 DOOR. OPS CHECK GOOD IAW AMM 25-65-00.
